# SDR FDEA202011142859

- Difficulty date: November 14, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N109FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42710
- Aircraft time: 9,204 hours, 4,396 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T56516
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT MAIN FLOOR BEAM SPLICE AT STA 1572, AT THE UPPER OUTBOARD FLOOR BEAM, IS CRACKED.  REMOVED AND REPLACED SPLICE ANGLE, IAW BAC DWG 146T5650, REV C AND B767 SRM 51-40-02-0G.
